Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Will the effectiveness of injection for B12 deficiency reduce during menstrual period ?

Hi i am 37 yr old woman, i was diagnosed with B12 deficiency 4 and half years ago. I have been having injections every 3 months since diagnosis, my question is if i have my injection during a menstrual period is it possible to loose the effectiveness of the injection due to the heavy bleed that i suffer. I have noticed a difference myself after having it during one period where i continued to stay very tired, bruising unnecessarily and generally low. I try very hard to have my injection after a period as believe having it right before or during the start of a period it just bleeds out. Please help is this the case my nurse did not seem to know and although there is no solution if this is case it can be avoided many thanks
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You need not worry about the timing of injection. It is not an issue. Also do get your B12 levels measured to know the improvement of the condition. If it is very minimal defeciency, then you can switch over to tablets as well. Do discuss regarding this with your doctor. Hope it helps you. Take care and regards.
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor